# SDR UALA2012072504039

- Difficulty date: July 24, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 84,610 hours, 13,534 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE SLIDE RIGHT TEST ONE INOPERATIVE.  RESEATED BULB IN TEST PANEL, OPS CHECKED GOOD.
